# SDR C2XA06IA195

- Difficulty date: December 21, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 19,497 hours, 17,906 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 4736DE
- Condition: Burned
- Location: Cockpit
- Part time: 1,921 hours, 1,652 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING PRE-FLIGHT FOR FLIGHT 2406, THE CREW REPORTED THAT THE F/O'S WINDSHIELD WAS SMOKING FROM THE TERMINAL.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
